# SDR VNAA2016010500007

- Difficulty date: January 5, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 29,287 hours, 29,341 cycles
- Engine: Ge CF343B1
- Engine time: 28,527 hours, 28,548 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ABOUT 2,000 FT, CREW RECEIVED LT 14 DUCT WARNING MESSAGE. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CLAMP AT LT ENGINE COWLING ANTI-ICE DUCT INSIDE PYLON LOOSE AND LEAKING.  MAINTENANCE REINSTALLED CLAMP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
